On a superadditivity property of Gram's determinant.
Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 199-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1997__54_3_137703,
author = {Z. P\'ales and S.S. Dragomir and B. Mond},
title = {On a superadditivity property of {Gram's} determinant.},
journal = {Aequationes mathematicae},
pages = {199--204},
year = {1997},
volume = {54},
number = {3},
zbl = {0890.26015},
url = {http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137703/}
}
Z. Páles; S.S. Dragomir; B. Mond. On a superadditivity property of Gram's determinant.. Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 199-204. http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137703/